# SDR CA140924004

- Difficulty date: September 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 86,713 hours
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ODOR SIMILAR TO THE SMELL OF BURNING RUBBER COMING FROM THE AREA OF THE AFT LAVATORIES. UNABLE TO ISOLATE OR IDENTIFY. ODOR HAS DISSIPATED AND FLIGHT CONTINUING.  MOC ADVISED.  FOUND CHEMICAL ODOR COMING FROM THE SINK DRAIN, DRAIN FLUSHED WITH WATER AND CLEANED WITH ALL CLEAR GALLEY SINK DRAIN OPENER. HEATERS REACTIVATED, CIRCUIT BREAKERS RESET AND NO MORE CHEMICAL ODORS.  RIBBON HEATER DID NOT REQUIRE REPLACEMENT AT THIS TIME.
